Balanced metrics on non-Khler Calabi-Yau threefolds

Jixiang Fu Jun Li Shing-Tung Yau

Differential Geometry mathscidoc:1912.43523

Journal of Differential Geometry, 90, (1), 81-129, 2012
We construct balanced metrics on the family of non-Khler Calabi-Yau threefolds that are obtained by smoothing after contracting ( 1, 1) -rational curves on a Khler Calabi-Yau threefold. As an application, we construct balanced metrics on complex manifolds diffeomorphic to the connected sum of ( 1, 1) copies of ( 1, 1) .
No keywords uploaded!
[ Download ] [ 2019-12-24 20:38:12 uploaded by yaust ] [ 433 downloads ] [ 0 comments ]
@inproceedings{jixiang2012balanced,
  title={Balanced metrics on non-Khler Calabi-Yau threefolds},
  author={Jixiang Fu, Jun Li, and Shing-Tung Yau},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224203812410028087},
  booktitle={Journal of Differential Geometry},
  volume={90},
  number={1},
  pages={81-129},
  year={2012},
}
Jixiang Fu, Jun Li, and Shing-Tung Yau. Balanced metrics on non-Khler Calabi-Yau threefolds. 2012. Vol. 90. In Journal of Differential Geometry. pp.81-129. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224203812410028087.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved